Coronavirus: Man become unconscious after taking overdose of Chloroquine – Aproko Doctor
Nigerians have started abusing the antimalarial drug known as choloroquine after news of its potential efficacy in the treatment of coronavirus went viral this week. Well, chloroquine phospate abuse has claimed the first casualty as a man has reportedly gone into a coma after taking overdose.
This information was shared on Twitter by social media health influencer and medical doctor @aprokodoctor.
They just rushed someone into a hospital, he was unconscious
Went to drink a lot of chloroquine because they said chloroquine cures Coronavirus.
Has been giving his kids too Nigerians, every drug is a poison including chloroquine.
Use your head.
Yes, hydroxylchloroquine showed promise in some patients with the COVID19 infection.
But there is further testing before it’s approved as a treatment for the new Coronavirus.
There are side effects of every drug.
EVERY WHAT? EVERY DRUG.
You don’t just get drugs and swallow.
For chloroquine, some side effects are
Slow heart rate
Loss of appetite
Loss of balance
Yellowness of the skin and eyes (jaundice)
Nausea and vomiting
Ringing in the ear (tinnitus)
Yes! Something that treats can also kill.
I understand you are scared, that’s normal.
Don’t start drinking because you heard.
Testing is still on
Dosage is being formed, don’t assume that it’s the same dose for malaria that will be used for this.
We still do not know that If you take it now, you are simply using yourself and your loved ones for experiments.
Not everyone will be lucky to tell the story.
Some people might have conditions like G6PD and taking chloroquine might cause massive destruction of their blood cells leading to anemia or very low blood levels.
It can even drop your blood sugar.
You have no business hoarding and keeping chloroquine.
It is not a vaccine.
Leave a Comment